MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK BURR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3320
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Jam (2983); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the burr became stuck in the lesion.The 90% stenosed target lesion was located in the severely tortuous and severely calcified left circumflex artery (lcx).A 1.25mm rotalink burr was selected for use.During advancement using a pecking motion, the burr encountered significant resistance and subsequently became stuck in the lesion.The deceleration indicator was activated, and the maximum rotational speed observed was 130,000 rpm despite a set speed of 170,000 rpm.Dynaglide mode was used during removal.The catheter and guidewire were removed as one unit from the patient, and the guidewire was able to be separated from the device with no visible damage noted.The procedure was completed using an alternative device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).H6 - device code: updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by manufacturer: the device was returned for analysis.Inspection of the device found that the majority of the coil was stretched from the handshake connection to the burr end of the device.The coil was kinked at the handshake connection.The damage present would directly impact wire advancement, removal, and rotational output.
 
Event or Problem Description

Brand Name
ROTALINK BURR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22127533
Report Number2124215-2025-34299
Device Sequence Number8841629
Product Code MCX
UDI-Device Identifier08714729185864
UDI-Public(01)08714729185864(17)250513(10)31807880
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0031807880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer08/19/2025
11/19/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/08/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale